Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14013
Title: Analysis and control of multiple chaotic attractors from a three-dimensional system
Authors: Zhong, X
Peng, M
Tse, CK 
Guo, S
Shahidehpour, M
Keywords: Basin of attraction
Chaos control
Chaotic system
Fractional-order controller
Lyapunov exponents
Multiple attractors
Issue Date: 2015
Publisher: Elsevier
Source: Applied mathematics and computation, 2015, v. 268, p. 138-150 How to cite?
Journal: Applied mathematics and computation 
Abstract: This paper studies a three-dimensional multiple chaotic system with three quadratic nonlinear terms. The system is shown to exhibit multiple periodic attractors and multiple chaotic attractors including a four-scroll chaotic attractor. It is shown analytically and numerically that any neighborhood of the four-scroll chaotic attractor contains repelling sets with positive Lebesgue measures. Moreover, in terms of incommensurate fractional order systems, a simple fractional differentiator-based controller is designed to suppress chaos. Some basic dynamical behaviors of the system are investigated through analytical techniques and numerical simulation.
URI: http://hdl.handle.net/10397/14013
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2015.06.057
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Sep 10, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 15, 2017

Page view(s)

32
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.